Advanced search
1 file | 489.43 KB

Transitive bislim geometries of gonality 3, part II: the group theoretic cases

(2010) DISCRETE MATHEMATICS. 310(22). p.3168-3181
Author
Organization
Keywords
Transitive geometries, Honeycomb geometry, Trivalent graph

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 489.43 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Van Maldeghem, Hendrik, and Valerie Ver Gucht. 2010. “Transitive Bislim Geometries of Gonality 3, Part II: The Group Theoretic Cases.” Discrete Mathematics 310 (22): 3168–3181.
APA
Van Maldeghem, H., & Ver Gucht, V. (2010). Transitive bislim geometries of gonality 3, part II: the group theoretic cases. DISCRETE MATHEMATICS, 310(22), 3168–3181. Presented at the 16th International conference on Combinatorics.
Vancouver
1.
Van Maldeghem H, Ver Gucht V. Transitive bislim geometries of gonality 3, part II: the group theoretic cases. DISCRETE MATHEMATICS. 2010;310(22):3168–81.
MLA
Van Maldeghem, Hendrik, and Valerie Ver Gucht. “Transitive Bislim Geometries of Gonality 3, Part II: The Group Theoretic Cases.” DISCRETE MATHEMATICS 310.22 (2010): 3168–3181. Print.
@article{1199289,
  author       = {Van Maldeghem, Hendrik and Ver Gucht, Valerie},
  issn         = {0012-365X},
  journal      = {DISCRETE MATHEMATICS},
  keywords     = {Transitive geometries,Honeycomb geometry,Trivalent graph},
  language     = {eng},
  location     = {Costermano, Italy},
  number       = {22},
  pages        = {3168--3181},
  title        = {Transitive bislim geometries of gonality 3, part II: the group theoretic cases},
  url          = {http://dx.doi.org/10.1016/j.disc.2009.06.036},
  volume       = {310},
  year         = {2010},
}

Altmetric
View in Altmetric
Web of Science
Times cited: